# SDR AALA20150805007

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUBFLOOR DIAPHRAGM AT FS 170 LT, 30 INCHES INBD OF FWD ENTRY DOOR.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
